American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] R. J. Alonso-Blanco. The equations determining intermediate integrals for Monge-Ampère PDE. Proc. Amer. Math. Soc. 132 (2004) 2357-2360. MR 2052413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeanne Nielsen Clelland. On the intermediate integral for Monge-Ampère equations. Proc. Amer. Math. Soc. 128 (2000) 527-531. MR 1641669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Ivey. Surfaces with orthogonal families of circles . Proc. Amer. Math. Soc. 123 (1995) 865-872. MR 1246529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Pràstaro and Th. M. Rassias. A geometric approach to an equation of J. D'Alembert . Proc. Amer. Math. Soc. 123 (1995) 1597-1606. MR 1232143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Albert T. Lundell. A short proof of the Frobenius theorem . Proc. Amer. Math. Soc. 116 (1992) 1131-1133. MR 1145422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chong-Kyu Han. Regularity of mappings of $G$-structures of Frobenius type . Proc. Amer. Math. Soc. 106 (1989) 127-137. MR 953743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Héctor J. Sussmann. An extension of a theorem of Nagano on transitive Lie algebras . Proc. Amer. Math. Soc. 45 (1974) 349-356. MR 0356116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1